iCliniq logo

Ask a Doctor Online Now

HomeAnswersSexologypenile disordersI was addicted to masturbation once, and now I experience liquid discharges all the time. Why?

Is liquid discharge a complication of masturbation addiction?

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Answered by

Dr. Yousef Abbas

Medically reviewed by

iCliniq medical review team

Published At May 8, 2022
Reviewed AtFebruary 22, 2024

Patient's Query

Hi doctor,

I have a medical condition that I want to discuss with you.

I very often have liquid discharges throughout the day. This is sometimes associated with arousal and sometimes without, but I often have sexual thoughts also. I am very disturbed by it. I keep a tissue paper in front of my underwear and wrapped with a piece of a small plastic bag. I have done this for a few years now. Please guide me to get rid of this problem. Sometimes I have discharges after urination as well. I want to mention that I was addicted to masturbation for a long time and managed to quit a while ago. I was married before. I experienced premature ejaculation, and I am sure that the problem is still there. My ex-wife got married again and has a child. She did not get pregnant with me. I have recently been in therapy. This new technology strengthens pelvic floor muscles, but I did not find any improvement. I completed all six sessions.

Regarding general health, I do not have any medical history except for a urinary tract infection a few years back, for which I was admitted to a hospital. I am not on any medications. However, my sleep routine is not stable. I am losing a lot of hair from the head and the body. No one in my family had this issue. I quickly get irritated and have mood swings. My heals are also badly cracked, especially the left heal.

Please help me, doctor.

Answered by Dr. Yousef Abbas

Hello,

Welcome to icliniq.com.

Yes, masturbation is the predominant cause. So, realistically, in your case, there are three ways.

1) A medical treatment to bring your testosterone level down as possible. This will reduce the sexual thoughts, calm down the over-regulated arousal cascades and reduce the activity of your prostate and cowper's glands. You should generally become dry after a couple of weeks. We cannot take this path if you have a blood coagulation issue or a history of thrombosis or emboli.

2) The easiest way to solve the problem practically is to wear adult diapers. The latest models are available in styles that look somewhat like regular underpants, even in different colors. Some diapers do not even make this plastic noise when moving or walking. Nevertheless, taking it up and down doesn't work well. So your urine has also to go into the diaper.

3) Another similar option is a urinal condom with a catheter bag. A urinal condom is like a condom but attached inside with skin glue. It is to be worn for 24-48 hours until it needs to be replaced by a new one. It is open at its tip, where a catheter tube and bag can be connected. The bag will be worn on your leg. Of course, you cannot simply take it off to let urine; everything will end in the bag, which you can empty with a valve.

You can choose anyone from the above options. However, I suggest you use the adult diapers until you decide on a final thing.

Thank you.

The Probable causes

It could be a late complication of masturbation.

Probable diagnosis

The probable diagnosis is leaking prostate and cowper's glands due to prostatitis type IIIB, caused by masturbation.

Preventive measures

You can wear adult diapers from now on to maintain genital hygiene.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Yousef Abbas
Dr. Yousef Abbas

Andrology

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Read answers about:

masturbationpenile disorders

Ask your health query to a doctor online

Sexology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy